U.S. doctors online nowAsk doctors free
MO
A 55-year-old member asked:

I take tizanidine, have facial tics supposed to be side effect can't rembr what was called. can you tell me plz?

2 doctor answers2 doctors weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Dyskinesia: The technical term for involuntary facial movements is dyskinesia, which is, in fact, a reported side effect of tizanidine. There are also other causes, however.
Dr. Daniel Maddox
Allergy and Immunology 45 years experience
Drug side effects : Neurologic side effects of tizanidine include tremor, dyskinesias [likely the tic-like symptom you were referring to], seizures, asthenia, and somnolence. Should discuss this with your doctor, to get help being sure your symptoms represent the drug side effects

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 5, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.